MathSciNet Relay Station
MathSciNet bibliographic data
MR2555906 18D50 (18G60 55P45 55U35)
Angeltveit, Vigleik The cyclic bar construction on $A_\infty$ $H$-spaces. Adv. Math. 222 (2009), no. 5, 1589–1610.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement